# SDR SIMA202001130002

- Difficulty date: January 10, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Aircraft time: 34,574 hours, 29,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 103963
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY POWER SUPPLY #1 INOP-C/A-REMOVED AND REPLACED BATTERY POWER SUPPLY IAW EMB 140 AMM 33-50-04. BATTERY CHARGER ASSY P/N 11-0049 S/N 17495
